Home > Research > Publications & Outputs > Cohomology theories for homotopy algebras and n...


Text available via DOI:

View graph of relations

Cohomology theories for homotopy algebras and noncommutative geometry

Research output: Contribution to journalJournal article

<mark>Journal publication date</mark>2009
<mark>Journal</mark>Algebraic and Geometric Topology
Issue number3
Number of pages81
Pages (from-to)1503-1583
<mark>Original language</mark>English


This paper builds a general framework in which to study cohomology theories of strongly homotopy algebras, namely A∞–, C∞– and L∞–algebras. This framework is based on noncommutative geometry as expounded by Connes and Kontsevich. The developed machinery is then used to establish a general form of Hodge decomposition of Hochschild and cyclic cohomology of C∞–algebras. This generalises and puts in a conceptual framework previous work by Loday and Gerstenhaber–Schack.